MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 363232
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: during chemotherapy - unknown agent leaked at y-site.No injuries reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used without packaging and one un -opened sample were returned for evaluation.The samples were visually inspected and no manufacturing defects were noted.Both sets were tested for leakage per specification with passing results.No leakage was observed from any location of either set.In addition, all ultrasite valves were accessed with a syringe and the sets were tested a second time, again with passing results.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.While we are unable to confirm the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6671912
Report Number9614279-2017-00058
Device Sequence Number19111477
Product Code FPA
UDI-Device Identifier04046964294532
UDI-Public04046964294532
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K031923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number363232
Device Lot Number0061549436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer06/02/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1